Results 1 to 2 of 2
Hair Loss
  1. #1
    Jac1829 is offline New Member
    Join Date
    Dec 2004
    Location
    USA.
    Posts
    2

    Default Hair Loss

    I have been taking Lotensin and Zocor which I fine has cause me to loss over half of my hair. I went to a Dermotoligist that varified it was the medication. I am now off of Zocar but still taking beta-blocker. My hair is to thin that I can not make a pony-tail and it comes out from the root. Has anyone else had this problem. And what can I do?

  2. #2
    J.D. is offline New Member
    Join Date
    Jan 2005
    Location
    USA.
    Posts
    7

    Default

    quote:Originally posted by Jac1829

    I have been taking Lotensin and Zocor which I fine has cause me to loss over half of my hair. I went to a Dermotoligist that varified it was the medication. I am now off of Zocar but still taking beta-blocker. My hair is to thin that I can not make a pony-tail and it comes out from the root. Has anyone else had this problem. And what can I do?
    Actually, yes. I've lost so much hair - and just since I started a beta-blocker also. It's right there on the "side effects". But who knew it would be this bad! Mine comes out in clumps. I wish I knew what to do. I've asked everyone I can find - most say they don't know and the rest say there is nothing I can do. I wish I did know. If you find out, be sure to post it!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22